Menu
Your Cart

    Lemsip Max Cold & Flu Lemon 5 Sachets (Case of 6)

    Lemsip Max Cold & Flu Lemon 5 Sachets (Case of 6)
    Lemsip Max Cold & Flu Lemon 5 Sachets (Case of 6)
    £21.59
    • Stock: 99
    • Model: 68502
    Product Views: 448
    Add to Wish List Compare this Product

    Description

    For the symptomatic relief of colds and flu. Phenylephrine Hydrochloride, Paracetamol Fever, Headaches, Body Aches, Blocked Nose, Sore Throat Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked nose


    Ingredients

    Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg,Also contains Ascorbic Acid (Vitamin C), Sucrose and Aspartame


    Prepare and Use

    Directions How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice.


    Storage Information

    Max Temp °C 25

    Manufacturer

    Product Licence Holder: Reckitt Benckiser Healthcare (UK) Limited, Hull, HU8 7DS.


    Packaging

    Type Box


    Customer Reviews

    Write a review

    Please login or register to review

    ...Or how about these?

    Stock: In Stock
    Acetylsalicylic Acid 760mg Caffeine 60mg Alabukun PowderFor fast relief of pain, cold, headache &..
    £6.05
    Stock: In Stock
    YoYo Cleanser BittersEnvironmental hazards are making the body cells prone to attacks by radicals de..
    £13.03
    Stock: In Stock
    Relieves 4 cold symptoms: Nasal catarrh, Nasal Congestion, Sore throat and Cough due to Cold. Vicks ..
    £19.19
    Stock: In Stock
    Unblocks the nose in minutes and for up to 8 hours. Refreshing scent of menthol and eucalyptus extra..
    £25.49
    Stock: In Stock
    Pain & fever relief. Colour & sugar free. Paracetamol Calpol SixPlus® Suspension Sugar Free ..
    £22.19

    Buy online using
    We accept the following payment methods online
                                

    This website uses cookies to ensure you get the best experience. You may read our privacy policy to know more.